It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lynda on November 27, 2000 at 23:10:29:

In Reply to: Diflucan side effects??? posted by Emily uk on November 27, 2000 at 14:10:52:

: My daughter has been on Diflucan for 3 months for yeast overgrowth. The past 2 weeks she's been lathargic and tummy streatching . Could anyone say if this is a side effect ,if so what would counteract same. Thanks Emily (she has had liver function test /ok)

Emily,

My son was on Nystatin for yeast and he did not do well. Vomiting and diarrhea were a problem. I took him off the Nystatin and starting using (with the approval of his ped.) oil of oregano--North American Herb and Spice. He gets 2-3 drops 2X a day syringed in with a little juice (~1 tsp.) I have seen no side effects with oil of oregano and supposedly no fungus can survive in its presence. I will be sending out a stool sample to Great Smokies sometime this month and will post if this natural herb does the job.
I do not know if Diflucan is anything close to Nystatin, but I wouldn't hesitate to take your daughter off the med. for at least a week to see if her symptoms improve. Most important, contact your ped.(doc) about her symptoms. That was my first step when I felt that my son was reacting to the nystatin. Good luck.

Lynda

Follow Ups

All times are GMT -7. The time now is 07:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!